# SDR HALA2010072500339

- Difficulty date: July 25, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 70,735 hours, 31,573 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Transmitter
- Part number: FG100HAA09
- Part serial: K0333
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 166 hours, 34 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FRM 28412501 LT FUEL TANK & TOTAL FUEL QTY INDICATORS INTERMITTENT. EICAS MSG FUEL QTY IND DISPLAYED. FUEL QTY TEST NOT CHECKED. ACCOMP FQIS CAPACITANCE TEST IAW AMM28-41-00. OPS CK OK.  ACCOMP LT MAIN TANK INSULATION RESISTANCE TEST IAW AMM28-41-00 & FOUND TANK UNIT NR 5 CAUSING ERRONEOUS HIZ TO SHIELD & SHIELD TO GROUND VALVE.  REPLACED NR 5 TANK UNIT IAW AMM28-41-01. FUEL QTY BITE CK PEND. FUEL QTY BITE SHOWN NO FAULT CODE NOTE IAW AMM28-41-00.
